# SDR FDEA202106011430

- Difficulty date: June 1, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 89,350 hours, 21,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 0265
- Condition: Failed
- Location: Emergency Lights
- Part time: 36,460 hours, 9,834 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BAT LO ALERT ON PREFLIGHT     REPLACED FWD EMERGENCY LIGHTING POWER SUPPLY. OPS CHECKS SATISFACTORY
